Journal cover Journal topic
Nonlinear Processes in Geophysics An interactive open-access journal of the European Geosciences Union
Journal topic

Journal metrics

Journal metrics

  • IF value: 1.699 IF 1.699
  • IF 5-year value: 1.559 IF 5-year
    1.559
  • CiteScore value: 1.61 CiteScore
    1.61
  • SNIP value: 0.884 SNIP 0.884
  • IPP value: 1.49 IPP 1.49
  • SJR value: 0.648 SJR 0.648
  • Scimago H <br class='hide-on-tablet hide-on-mobile'>index value: 52 Scimago H
    index 52
  • h5-index value: 21 h5-index 21
Volume 21, issue 5
Nonlin. Processes Geophys., 21, 1007-1025, 2014
https://doi.org/10.5194/npg-21-1007-2014
© Author(s) 2014. This work is distributed under
the Creative Commons Attribution 3.0 License.

Special issue: Complex network approaches to analyzing and modeling nonlinear...

Nonlin. Processes Geophys., 21, 1007-1025, 2014
https://doi.org/10.5194/npg-21-1007-2014
© Author(s) 2014. This work is distributed under
the Creative Commons Attribution 3.0 License.

Research article 30 Sep 2014

Research article | 30 Sep 2014

Horton laws for hydraulic–geometric variables and their scaling exponents in self-similar Tokunaga river networks

V. K. Gupta and O. J. Mesa
Download
Interactive discussion
Status: closed
Status: closed
AC: Author comment | RC: Referee comment | SC: Short comment | EC: Editor comment
Printer-friendly Version - Printer-friendly version Supplement - Supplement
Peer review completion
AR: Author's response | RR: Referee report | ED: Editor decision
AR by Oscar Mesa on behalf of the Authors (24 Jun 2014)  Author's response    Manuscript
ED: Publish subject to minor revisions (further review by Editor) (21 Jul 2014) by Reik Donner
AR by Oscar Mesa on behalf of the Authors (01 Aug 2014)  Author's response    Manuscript
ED: Publish as is (20 Aug 2014) by Reik Donner
Publications Copernicus
Special issue
Download
Citation
Share